MAUDE Adverse Event Report: VANTIVE US HEALTHCARE LLC PRISMAFLEX SETS (M); DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM

VANTIVE US HEALTHCARE LLC PRISMAFLEX SETS (M); DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM
Catalog Number 109990
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/05/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during priming with a prismaflex sets (m), leaking at the connection site from bottom of filter at connection of effluent line was observed.There was no patient involvement.No additional information is available.
 
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
 
Additional Manufacturer Narrative
Additional information: d9, h3,h6,h11 h11:the device was received for evaluation.Visual inspection of the actual sample showed that the set effluent pre pump line was perforated near the effluent port, which allowed the reported leakage.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.The reported condition was verified.The cause of the tubing damage was not determined.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
PRISMAFLEX SETS (M)
Common Device Name
DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM
Manufacturer (Section D)
VANTIVE US HEALTHCARE LLC
round lake IL
Manufacturer (Section G)
VANTIVE HEALTHCARE - MEYZIEU
7, av lionel terray, b.p. 126
meyzieu cedex rhone 69883
FR   69883
Manufacturer Contact
25212 w. il route 120
round lake, IL 60073
2242706717
MDR Report Key22096946
Report Number8010182-2025-00257
Device Sequence Number6926423
Product Code KDI
UDI-Device Identifier07332414090005
UDI-Public(01)07332414090005(10)24F0100CA(17)260531
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K080519
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 06/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2026
Device Catalogue Number109990
Device Lot Number24F0100CA
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/05/2025
Supplement Date Received by Manufacturer06/20/2025
Initial Report FDA Received Date05/28/2025
Supplement Report FDA Received Date06/25/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown